# SDR DHL2005740502

- Difficulty date: April 12, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fusleage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT BS 1166 BETWEEN STR 22 RIGHT TO STR 23 RIGHT IS CRACKED AT SHEAR TIE NDT CONFIRMED.  CUT OUT FRAME SECTION STR 23R TO STR 24R DIM 22" BY 6 1/2" IAW 727 SRM 53-10-4 FIG 1.  FABRICATED FRAME SECTION FROM 7075 T6 .063 DIM 22" BY 6 1/2" FRAME SPLICE 7075T6 .063 DIM 10 3/4" BY 4" SHEAR TIES FROM 7075 T6 .063 4 1/4" BY 3", 6" BY 3" [2EA] 6" BY 2 1/2" 5 1/4" BY 2 1/2" [2EA] AND 5 3/4" BY 2 1/2" PO NR 9002118 IAW B727 SRM 53-10-4 FIG 1 AND 53-10-4 FIG 13.  TREATED AND PRIMED FRAME SECTION , FRAME SPLICE AND SHEAR TIES IAW B727 51-10-2.  INSTALLED FRAME SECTION AND SPLICE IAW B727 SRM 53-10-4 FIG 1.  INSTALLED SHEAR TIES IAW B727 SRM 53-10-4 FIG 13 AND REINSTALLED CLIPS BETWEEN STRINGERS IAW B727 SRM 51-
